Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the integro-differential equations of purely discontinuous Markoff processes


Author: Willy Feller
Journal: Trans. Amer. Math. Soc. 48 (1940), 488-515
MSC: Primary 45.0X
DOI: https://doi.org/10.1090/S0002-9947-1940-0002697-3
Erratum: Trans. Amer. Math. Soc. 58 (1945), 474.
MathSciNet review: 0002697
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • J. L. Doob, Stochastic processes depending on a continuous parameter, Trans. Amer. Math. Soc. 42 (1937), no. 1, 107–140. MR 1501916, DOI https://doi.org/10.1090/S0002-9947-1937-1501916-1
  • W. Dubrovski, Eine Verallgemeinerung der Theorie der rein unstetigen stochastischen Prozesse von W. Feller, Comptes Rendus (Doklady) de l’Académie des Sciences de l’URSS, vol. 19 (1938), p. 439. W. Feller, Zur Theorie der stochastischen Prozesse (Existenz- und Eindeutigkeitssätze), Mathematische Annalen, vol. 113 (1936), p. 113. ---, Die Grundlagen der Volterraschen Theorie des Kampfes ums Dasein in wahrscheinlichkeitstheoretischer Behandlung, Acta Biotheoretica, vol. 5 (1939), p. 11. M. Fréchet, Recherches Théoriques Modernes sur le Calcul des Probabilités, Part II (Traité du Calcul des Probabilités, vol. 1, no. 3), 1938.
  • A. Kolmogoroff, Über die analytischen Methoden in der Wahrscheinlichkeitsrechnung, Math. Ann. 104 (1931), no. 1, 415–458 (German). MR 1512678, DOI https://doi.org/10.1007/BF01457949
  • O. Lundberg, forthcoming dissertation, Stockholm. G. Pólya, Sur la promenade au hasard dans un réseau des rues, Lecture at the “Colloque Consacré à la Théorie des Probabilités,” Geneva, 1937, Actualités Scientifiques et Industrielles, no. 734, 1938, p. 25. Added in proof; cf. the footnote on page 492: W. Doeblin, Sur certains mouvements aléatoires discontinus, Skandinavisk Aktuarietidskrift, 1939, p. 211.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

Article copyright: © Copyright 1940 American Mathematical Society